# SDR USAA2013080800008

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,042 hours, 23,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT GIRT BAR LATCH BROKEN.   MAINTENANCE CLEANED AND REMOVED DEBRIS FROM AFT GIRT BAR LATCH.  OPS CHECKED GOOD.
